MAUDE Adverse Event Report: ABBOTT LABORATORIES GLUCOSE; HEXOKINASE, GLUCOSE

ABBOTT LABORATORIES GLUCOSE; HEXOKINASE, GLUCOSE
Catalog Number 03L82-42
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6) (the complete sample id exceeded the allowed set of characters for this field) all available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated glucose results for one patient sample when running on the architect c4000 processing module.The following data was provided: on (b)(6) 2023 sid (b)(6): initial glucose result = 636 mg/dl; rerun result = 635 mg/dl (reference range: 70-99 mg/dl; critical range: > 400 mg/dl).The doctor questioned the result, and the customer reran the sample on an alternate architect and generated a result of 209 mg/dl.The sample was then rerun on the original instrument and generated a result of 210 mg/dl.The customer stated the qc was in range.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search by lot did not identify an increase in complaint activity for lot number 63245uq11 for the current issue.Ticket trending was reviewed and did not identify any related trends for the product for the issue.A review of the device history record did not identify any non-conformances or deviations associated with the reagent lot 63245uq11 and complaint issue.The customer performed troubleshooting by reanalyzing the samples to obtain lower results.The same sample when rerun on an alternate architect analyzer and on the original analyzer, generated lower results.The customer ran the specimen 10 times as precision, on each analyzer and stated that all results were near 200 as expected.Quality control was in range.Labeling was reviewed and adequately addresses the issue.Based on the investigation, no systemic issue or product deficiency of the architect glucose reagent lot 63245uq11 was identified.D4 - catalog # - initial: 03l82-21; updated on 15jan2024 to 03l82-42.
 
Event or Problem Description
The customer reported falsely elevated glucose results for one patient sample when running on the architect c4000 processing module.The following data was provided: on (b)(6) 2023 sid (b)(6): initial glucose result = 636 mg/dl; rerun result = 635 mg/dl (reference range: 70-99 mg/dl; critical range: > 400 mg/dl) the doctor questioned the result, and the customer reran the sample on an alternate architect and generated a result of 209 mg/dl.The sample was then rerun on the original instrument and generated a result of 210 mg/dl.The customer stated the qc was in range.There was no impact to patient management reported.

Brand Name
GLUCOSE
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18017264
Report Number3016438761-2023-00571
Device Sequence Number20734022
Product Code CFR
UDI-Device Identifier00380740006006
UDI-Public00380740006006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number03L82-42
Device Lot Number63245UQ11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(4); ARC C4000 INTGR, 02P24-40, (B)(4)
Patient SexUnknown